Full metadata record

DC FieldValueLanguage
dc.contributor.author장성각ko
dc.contributor.author배명학[배명학]ko
dc.date.accessioned2015-12-17T01:11:11Z-
dc.date.available2015-12-17T01:11:11Z-
dc.date.created2015-11-13-
dc.date.issued201110-
dc.identifier.citationJournal of Applied Mathematics and Computing, v.37, no.01�� 02��, pp.287 - 295-
dc.identifier.issn1598-5865-
dc.identifier.urihttp://hdl.handle.net/YU.REPOSITORY/24381-
dc.identifier.urihttp://dx.doi.org/10.1007/s12190-010-0434-3-
dc.description.abstractIn this paper, we investigate the existence of solutions of a fully nonlinear fourth-order differential equation x (4)=f(t,x,x��, x��,x�ȡ�, [t��[0,1 with one of the following sets of boundary value conditions; x��(0)=x(1)=a 0x��(0)-b 0x�ȡ�(0)=a 1x��(1)+b 1x�ȡ�(1)=0, x(0)=x��(1)=a 0x��(0)- b 0x�ȡ�(0)=a 1x��(1)+b 1x�ȡ�(1)=0 By using the Leray-Schauder degree theory, the existence of solutions for the above boundary value problems are obtained. Meanwhile, as an application of our results, an example is given. ? 2010 Korean Society for Computational and Applied Mathematics.-
dc.language영어-
dc.subjectBoundary values-
dc.subjectExistence-
dc.subjectExistence of Solutions-
dc.subjectFourth-order-
dc.subjectFourth-order differential equations-
dc.subjectLeray-Schauder degree theory-
dc.subjectNagumo-condition-
dc.subjectTwo-point boundary value problem-
dc.subjectBoundary value problems-
dc.subjectNonlinear equations-
dc.titleExistence of solutions for a fully nonlinear fourth-order two-point boundary value problem-
dc.typeArticle-
dc.identifier.scopusid2-s2.0-80052621566-
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE